# SDR SWAA2022030367026

- Difficulty date: February 20, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 56,260 hours, 27,865 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR PANEL 140AF HAS CORROSION / REMOVED CORROSION IAW SEM 5-10-02-06-D EVALUATED FOUND TO BE OUT OF LIMITS IAW SRM 53-000-53-1A-A FABRICATED PANEL 140AF IAW 51-40-05 PG 1 TASK 4A TREATED AND PRIMED IAW AMM 51-21-72-370-804
